I’m pissed off. I am pissed off at my flipping body for being a huge dork.

After seeing my rheumatologist two Thursdays ago and being at 10mg for almost a week, the swelling and new bumps started again. In my appointment, we discussed dropping the doses again, but when my feet told me otherwise in the following couple of days, I listened. This time I increased just to 15mg, instead of the 20mg that we did before. Looking back, I was pretty sure that the leg symptoms started when I was at 10mg, so I wanted to see if 15mg would give me the same improvement as 20mg would. I am slowly seeing less swelling, which I will take. It was a good experiment to see what level I really need to have to keep the erythema nodosum (EN) away. Conclusion = 15mg.

At my doc appointment, she explained that if I keep getting flare ups, we may need to discuss adding on an immune suppressant as we did before and then chose not to. But she said we weren’t there yet – that was before the second flare up happened. I think we are there now. 😦

Before, I was so hesitant to add on another drug, that has its own negative side effects, but now that I have physical symptoms and I am in pain, I am very open to adding on another medication layer, if it can keep the EN away and get me off the prednisone. I called my doc today and left a message with the update. I asked if I should try tapering one more time, or just give me more drugs…

And yesterday I saw my lung doc again. Even though I have been on an inhaler for the last couple of weeks, my lung tests still show signs of an obstruction. What this means is that when I blow out, I should be able to be blowing out 70% of my air in the first second. In one of the tests, they test me first without any medication. Then I take 4 puffs of an inhaler and test again. Before medication, I can blow out 66%. After medication I can blow out 73%. It’s an improvement, but the daily inhaler I take should have had me with better results than 66%. So, we are adding on more puffers!!! Another drug added to the one I am already taking. And hopefully next month there will be better results.

For the last few months, I have been really emotionally positive about my illness. I received good news from the Vancouver specialist. I felt that I really only had a huge “one time thing”, and I would reduce the prednisone and skip into the sunset. But recently, that doesn’t seem to be the case. And I am scared. And worried. And mad. And scared. Did I mention scared?

Body. This is me kicking you in the pants to smarten up. Did you feel it?

Advertisements